Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 14, 2012Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 14, 2012, 10:43 PM EDT for Gordon County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2012, 10:43 PM EDT (02:43 UTC)
Expired
Jul 14, 2012, 11:15 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Gordon County, GA

The radar

The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 942 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
942 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS82 KFFC 150243
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 PM EDT SAT JUL 14 2012

GAZ005-012-013-020-021-150315-
1043 PM EDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PICKENS...MURRAY...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL
1115 PM EDT...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIRMOUNT...MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH AND HEAVY DOWNPOURS ARE LIKELY AS THESE STORMS 
MOVE ACROSS PICKENS...MURRAY...BARTOW...CHEROKEE AND GORDON COUNTIES 
THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS 
INCLUDE LAKE ARROWHEAD...WHITE...PINE LOG...FUNKHOUSER...FOLSOM... 
FAIRMOUNT...SONORAVILLE...RANGER...OAKMAN ...REDBUD...AUDUBON AND 
CARTERS.

&&

LAT...LON 3458 8493 3465 8468 3409 8450 3409 8477
TIME...MOT...LOC 0243Z 163DEG 11KT 3443 8473

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 9:37 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 14, 9:37 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT SAT JUL 14 2012

.UPDATE...

HAVE MADE SEVERAL MINOR TWEAKS TO VARIOUS GRIDS TO ACCOUNT FOR
CURRENT TRENDS...BUT BIGGEST CHANGE IS TO REDUCE POPS AND SKY
GRIDS FOR MOST OF THE AREA AND TO ADD PATCHY FOG IN THE MORNING.
TEMPS RUNNING WARMER THAN FORECAST FOR THE MOST PART BUT IT SHOULD
START CATCHING UP SOON. OTHERWISE...NO MAJOR CHANGES TO THE GRIDS.
UPDATED ZONES WILL BE OUT SHORTLY.

TDP

&&

.PREV DISCUSSION... /ISSUED 806 PM EDT SAT JUL 14 2012/

PREV DISCUSSION... /ISSUED 318 PM EDT SAT JUL 14 2012/

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS SCATTERED TO NUMEROUS CLOUDS ACROSS THE
STATE ROTATING UNDER THE HIGH PRESSURE RIDGE BUILDING IN FROM THE
ATLANTIC. FORECAST MODELS ARE IN GOOD AGREEMENT IN THE SHORT TERM
WITH SHOWING A HIGH PRESSURE RIDGE BUILDING IN ACROSS THE EASTERN
SEABOARD. THIS RIDGE WILL KEEP NORTH AND CENTRAL GA UNDER MOIST EAST
TO SOUTHEASTERLY FLOW WITH DIURNALLY DRIVEN CONVECTION. THIS RIDGE
SHOULD HELP IN SUPPRESSING AFTERNOON THUNDERSTORMS... BUT WITH
CAPES EXPECTED NEAR 3500 J/KG AND LI'S IN THE -3 TO -4 RANGE...
WOULD NOT BE SURPRISED TO SEE AN ISOLATED SEVERE STORM OR TWO. THE
MODELS ARE SHOWING THINGS DRYING OUT A BIT OVER THE NEXT 36-48
HOURS BUT NOT TOO SURE ABOUT THIS AS 12Z SOUNDING IS STILL VERY
MOIST AND PW'S STAY IN THE 1.5 TO 1.8 INCH RANGE THROUGH MONDAY
MORNING. WITH THIS BEING SAID... ANY STORMS THAT DEVELOP SHOULD
DROP A LOT OF RAIN IN A SHORT PERIOD OF TIME. WILL NEED TO WATCH
FOR ISOLATED AREAS OF FLOODING. TEMPS WILL STAY RIGHT AT OR
SLIGHTLY ABOVE SEASONAL NORMS. 01

LONG TERM /MONDAY THROUGH SATURDAY/...
NO MAJOR CHANGES ANTICIPATED FOR THE EXTENDED AS GFS AND ECMWF ARE
NOW IN MUCH BETTER AGREEMENT... WITH BOTH SHOWING A WEAKNESS IN
THE UPPER RIDGE SETTLING OVER THE STATE BY LATE MONDAY AND
PERSISTING THROUGH THE WORK WEEK... AND A WEAK FRONTAL BOUNDARY
SAGGING INTO THE STATE BY FRIDAY. THEREFORE... WILL HOLD ONTO AT
LEAST A 30-40 PERCENT CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS EACH DAY. 39

PREV LONG TERM DISCUSSION... /ISSUED 258 AM EDT SAT JUL 14 2012/

LONG TERM /MONDAY THROUGH FRIDAY/... THERE ARE SOME DIFFERENCES
BETWEEN THE ECMWF AND THE GFS. HOWEVER BOTH ARE SHOWING A NEARLY
CLIMO FORECAST WITH SCATTERED SHOWERS AND THUNDERSTORMS EACH
DAY...MAINLY IN THE AFTERNOON AND EVENING...BUT CANT RULE OUT AN
ISOLATED THUNDERSTORMS AFTER MIDNIGHT. MODELS DO TRY TO BRING A
SHORT WAVE INTO THE CWA...HOW FAR IT WILL PUSH THE ASSOCIATED COLD
FRONT VARIES...BUT THIS TIME OF YEAR MOST DO NOT MAKE IT VERY FAR
AND WILL GO MORE ALONG THE LINES WITH THE GFS AND HOLD ANY COLD
FRONT/SURFACE TROUGH ACROSS NORTH GEORGIA. THIS WILL INCREASE POPS
ON THURSDAY AND FRIDAY. TEMPS WILL BE NEAR OR SLIGHTLY ABOVE CLIMO
THROUGH THE PERIOD. 17

AVIATION...
00Z UPDATE...
ISOLATED TO SCATTERED CONVECTION WILL CONTINUE FOR ANOTHER COUPLE
OF HOURS THIS EVENING...THEN VFR THROUGH ABOUT 08-10Z WHEN MVFR
CIGS WILL DEVELOP...LOWERING TO IFR 10-12Z. EXCEPTION MIGHT BE CSG
AND MCN BUT HAVE KEPT IFR IN THEIR TAFS FOR THE TIME BEING. MIGHT
SEE SOME MVFR FOG AS WELL. CIGS LIFT MID-MORNING. KEPT TEND OF
PROB30 SUNDAY AFTERNOON FOR ANOTHER ROUND OF ISOLATED
CONVECTION...BUT EXPECT COVERAGE TO BE EVEN LESS ON SUNDAY THAN IT
HAS BEEN TODAY. GENERALLY SOUTHEAST WINDS THROUGH THE PERIOD.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CONVECTION IMPACTING ATL TODAY AND SUNDAY AFTERNOON.
HIGH ON MVFR AND IFR CIGS DEVELOPING...MEDIUM ON TIMING.
HIGH ON WINDS...EXCEPT NEAR CONVECTION.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  91  70  94 /  60  30  10  30
ATLANTA         71  89  73  91 /  40  30  10  30
BLAIRSVILLE     67  86  66  85 /  30  30  20  40
CARTERSVILLE    71  89  68  92 /  40  30  20  30
COLUMBUS        73  92  72  94 /  30  20  10  30
GAINESVILLE     70  89  71  90 /  40  30  20  30
MACON           71  92  71  94 /  30  20  10  30
ROME            72  93  70  94 /  30  30  20  40
PEACHTREE CITY  69  90  68  92 /  60  20  10  30
VIDALIA         72  93  72  93 /  20  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 14, 11:30 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT JUL 14 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT JUL 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
A WARM...MOIST AND UNSTABLE ATMOSPHERE WILL REMAIN OVER NORTH AND
CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...FREQUENT LIGHTNING AND
HEAVY RAIN. THE GREATER CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE
FROM NOON UNTIL MIDNIGHT...AND DEVELOPMENT COULD OCCUR JUST ABOUT
ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA TODAY.

.DISCUSSION...
CAPES WILL INCREASE INTO THE 2000 TO 3000 RANGE BY MID AFTERNOON.
THIS WILL BE SUFFICIENT FOR ISOLATED PULSE SEVERE STORM DEVELOPMENT.
HEAVY RAIN WILL ALSO BE A THREAT WITH K INDEX VALUES IN THE MID AND
UPPER 30S. WHILE WIDESPREAD FLOODING IS NOT EXPECTED...LOCALIZED
FLOODING OF STREETS...AND SMALL STREAMS IS POSSIBLE THIS AFTERNOON
AND EVENING DUE TO SLOW MOVING STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ALONG WITH THE
POSSIBILITY OF ISOLATED SEVERE STORMS DURING THE AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 14, 6:20 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT SAT JUL 14 2012

GAZ092-093-104-105-142245-
620 PM EDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...
SCHLEY...MACON AND DOOLY COUNTIES UNTIL 645 PM EDT...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLEARVIEW...MOVING NORTHWEST
AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...MACON AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE MONTEZUMA...CLEARVIEW...
OGLETHORPE...WHITEWATER STATE PARK...BARTLETT AND FOUNTAINVILLE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3223 8425 3246 8399 3221 8393 3216 8398
TIME...MOT...LOC 2220Z 130DEG 21KT 3221 8401
Special weather statement, Jul 14, 7:15 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT JUL 14 2012

GAZ069-079>081-142345-
715 PM EDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...UPSON...
TAYLOR AND CRAWFORD COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARSONVILLE...MOVING NORTHWEST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEY CHURCH...
FICKLING MILL...SALEM...PRATTSBURG...CARSONVILLE...LOGTOWN...BIG
LAZER CREEK WMA...REDBONE CROSSROADS...ROWLAND...THOMASTON...PLEASANT
HILL...HANNAHS MILL...SPREWELL BLUFF STATE PARK...THE ROCK AND
SUNNYSIDE.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3288 8451 3291 8451 3292 8453 3300 8441
      3299 8438 3299 8430 3300 8430 3299 8429
      3299 8417 3266 8410 3260 8427 3284 8458
TIME...MOT...LOC 2315Z 151DEG 34KT 3270 8426
Special weather statement, Jul 14, 8:43 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT SAT JUL 14 2012

GAZ055-057-150115-
843 PM EDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY AND CLAYTON COUNTIES UNTIL 915 PM EDT...

AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BONANZA...MOVING NORTH AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HENRY AND
CLAYTON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE ATLANTA MOTOR SPEEDWAY...HAMPTON...LOVEJOY...
BONANZA...IRONDALE...LAKE SPIVEY...JONESBORO...LAKE CITY...MORROW AND
RIVERDALE.

&&

LAT...LON 3357 8444 3362 8432 3341 8420 3337 8432
TIME...MOT...LOC 0043Z 158DEG 9KT 3347 8434
Special weather statement, Jul 14, 9:37 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EDT SAT JUL 14 2012

GAZ012-020-021-031-032-150200-
937 PM EDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING...BARTOW...CHEROKEE...COBB AND GORDON COUNTIES UNTIL 1000
PM EDT...

AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE...MOVING NORTH AT 5 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
PAULDING...BARTOW...CHEROKEE...COBB AND GORDON COUNTIES THROUGH 1000
PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ACWORTH...
SUTALLEE...KELLOGG CREEK...HOBGOOD PARK...LITTLE RIVER LANDING...
BRIDGEMILL...EMERSON...GEORGE WASHINGTON CARVER STATE PARK...RED TOP
MOUNTAIN STATE PARK...CARTERSVILLE...OAK GROVE...CASSVILLE...WHITE...
PINE LOG AND FUNKHOUSER.

&&

LAT...LON 3400 8476 3439 8499 3445 8508 3453 8474
      3396 8442 3376 8457
TIME...MOT...LOC 0137Z 171DEG 6KT 3424 8474
Special weather statement, Jul 14, 10:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 PM EDT SAT JUL 14 2012

GAZ005-012-013-020-021-150315-
1043 PM EDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PICKENS...MURRAY...BARTOW...CHEROKEE AND GORDON COUNTIES UNTIL
1115 PM EDT...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAIRMOUNT...MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH AND HEAVY DOWNPOURS ARE LIKELY AS THESE STORMS
MOVE ACROSS PICKENS...MURRAY...BARTOW...CHEROKEE AND GORDON COUNTIES
THROUGH 1115 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LAKE ARROWHEAD...WHITE...PINE LOG...FUNKHOUSER...FOLSOM...
FAIRMOUNT...SONORAVILLE...RANGER...OAKMAN ...REDBUD...AUDUBON AND
CARTERS.

&&

LAT...LON 3458 8493 3465 8468 3409 8450 3409 8477
TIME...MOT...LOC 0243Z 163DEG 11KT 3443 8473

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:43 PM EDTSpecial Weather StatementFFCClayton32 min
Jul 14, 9:37 PM EDTSpecial Weather StatementFFCBartow, Cobb23 min
Jul 14, 11:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens33 min
Jul 15, 1:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 15, 1:25 PM EDTSpecial Weather StatementFFCUnion50 min
Jul 15, 2:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 15, 2:07 PM EDTSpecial Weather StatementFFCPickens23 min
Jul 15, 2:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jul 15, 2:31 PM EDTSpecial Weather StatementFFCChattooga44 min
Jul 15, 2:54 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 15, 3:02 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 15, 3:23 PM EDTSpecial Weather StatementFFCFloyd37 min
Jul 15, 3:28 PM EDTSpecial Weather StatementFFCBartow32 min
Jul 15, 4:00 PM EDTSpecial Weather StatementFFCBartow30 min
Jul 15, 4:41 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 15, 4:44 PM EDTSpecial Weather StatementFFCCatoosa31 min
Jul 15, 4:47 PM EDTSpecial Weather StatementFFCPolk43 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.